Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Wisdom tooth extraction, dizziness, light headed, nausea, lack of sleep, treatment of symptoms

hi, i just got all four wisdom teeth surgically removed three days ago i was giving pain killers and anibiotics and since the surgery well shortly after ive been really dizzy and lightheaded and dealing with nausea and ive been in and outta sleep ever since. what should i do since i cant eat all i do is sleep wake up barely can walk and stay focus, im even having a hard time to write this can someone help me please and thank you im scared
Asked On : Fri, 4 May 2012
Answers:  6 Views:  3280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
It seems that either your medicines are very heavy for you that why you getting nausea and dizziness. And since you got all 4 wisdom teeth removed you should take proper rest for a week or so and give proper time to heal . Visit your dentist and tell your current symptoms and he might change the medicine or dosage. Take soft and light food for some time. do not take hot and solid food. rinse and spit slowly. get a review done by your dental surgeon. your symptoms will vanish in few days.
happy healing
dr deepali, lucknow
Answered: Mon, 14 May 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
firstly i want to say that all the four wisdom teeth should not be extracted at the same time.......
but it has been done you should follow all the insructions properly given by your dentist and take rest for a week.........
these symptoms you told may be due to heavy antibiotics.........
i will suggest you please go to your dentist for follow up and get the examination done...........
and do not get worried everything is good...........
take care
Dr.Gunjan Gupta
Answered: Fri, 18 May 2012
I find this answer helpful
Dentist Dr. Latif's  Response
hi dear respected one,
this is unethical to extract all four wisdom teeth all at once. the surgical extraction is normally done separately with a week difference at least. any how now you will have to use a full 7 days course of antibiotics as well as anti inflammatory pain killer drugs, and do proper use of a mouth wash and use cold and soft diet. do warm saline gargles daily 6-8 times a day. this will take at least 3 to 4 days to be settled down. regards
Answered: Mon, 14 May 2012
I find this answer helpful
Dentist, Implantology Dr. Pankaj Malhotra's  Response
Well it looks like that the surgery was traumatic for you... Hope theres no pain and swelling.. Go to the doctor for a check up and also check for allergies to the medicines given..
These symptoms could be a side effect of the medicines or allergies to them. if that is the case then the doc shall change the medicines.
No need to be scared. another 1 -2 days everything shall be fine.
Thanks and regards
Dr. Pankaj Malhotra
Answered: Fri, 4 May 2012
I find this answer helpful
Dentist Dr. Varun Mishra's  Response
hello and welcome to HCM,
Hope after catching this mesage, you will be alright.
if not, then visit to your dentist and ask to do a thorough check up and to heck the medicines.
some analgesics are so heavy that they give a sedative effect to the patient. so try and drink some electrolytes as well.

thanks a lot
Answered: Mon, 14 May 2012
I find this answer helpful
Dentist Dr. Ankit Aggarwal's  Response
as you had undergone 4 wisdom tooth extraction which can be quite exacting on your body, the doctor must have prescribed you painkillers and antibiotics in heavy dosage. dizziness. lightheadedness usually appear as side effects of some of such drugs. but nothing to worry about. take proper rest, drink lot of water to counter the effect of these drugs. and if required , get these drugs changed from your dentist if your are not in much of a pain right now. your dentist will then prescribe something lighter. as for extration, take good care of the extraction site and do warm saline rinses.

wishing you quick recovery
with best regards
Dr Ankit
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor